Journal of Combinatorics

Volume 4 (2013)

Number 2

A combinatorial proof of an infinite version of the Hales–Jewett theorem

Pages: 273 – 291

DOI: http://dx.doi.org/10.4310/JOC.2013.v4.n2.a6

Author

Nikolaos Karagiannis (Department of Mathematics, National Technical University of Athens, Greece)

Abstract

We provide a combinatorial proof of an infinite extension of the Hales–Jewett theorem due to T. Carlson and independently due to H. Furstenberg and Y. Katznelson.

Keywords

alphabets, words, variable words

2010 Mathematics Subject Classification

05D10

Full Text (PDF format)